Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Berezin symbol and multipliers of functional Hilbert spaces


Author: Semra Kiliç
Journal: Proc. Amer. Math. Soc. 123 (1995), 3687-3691
MSC: Primary 46E22; Secondary 47B99
MathSciNet review: 1277120
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper focuses on a multiplicative property of the Berezin symbol $ \tilde A$, of a given linear map $ A:\mathcal{H} \mapsto \mathcal{H}$, where $ \mathcal{H}$ is a functional Hilbert space of analytic functions. We show $ \widetilde{AB} = \tilde A\tilde B$ for all B in $ \mathcal{B}(\mathcal{H})$ if and only if A is a multiplication operator $ {M_\varphi }$, where $ \varphi $ is a multiplier. We also present a version of this result for vector-valued functional Hilbert spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E22, 47B99

Retrieve articles in all journals with MSC: 46E22, 47B99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1277120-3
PII: S 0002-9939(1995)1277120-3
Keywords: Berezin symbol, multiplier, functional Hilbert spaces, multiplication operators, Toeplitz operators
Article copyright: © Copyright 1995 American Mathematical Society